# SDR USAA000978

- Difficulty date: July 7, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 46,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORROSION 3 INCHES, STRINGER 27L, AFT STATION 948 LB SIDE.  REPLACED PART OF STRINGER PER SRM 53-10-3.  CORROSION LEVEL 1.  (M)
